BibTeX record journals/jnma/FabienKR20

download as .bib file

@article{DBLP:journals/jnma/FabienKR20,
  author       = {Maurice S. Fabien and
                  Matthew G. Knepley and
                  Beatrice M. Riviere},
  title        = {Families of interior penalty hybridizable discontinuous Galerkin methods
                  for second order elliptic problems},
  journal      = {J. Num. Math.},
  volume       = {28},
  number       = {3},
  pages        = {161--174},
  year         = {2020},
  url          = {https://doi.org/10.1515/jnma-2019-0027},
  doi          = {10.1515/JNMA-2019-0027},
  timestamp    = {Tue, 28 Jun 2022 08:31:57 +0200},
  biburl       = {https://dblp.org/rec/journals/jnma/FabienKR20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics